# SDR IPXA2025110470051

- Difficulty date: October 15, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240190212
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, UPPER SURFACE, CLOSE TO RIB 18, REAR SPAR, SKIN HAS A CRACK DOT 103-51. REMOVED RIVETS AND BOLTS AFFECTED BY THE REPAIR ON RH WING UPPER SURFACE CLOSE TO RIB 18 REAR SPAR IAW A300-600F SRM 57-51-12. INSTALLED BUTTSTRAP, PACKING STRIP, REINFORCEMENT PLATES AND REPLACEMENT SKIN IAW  SRM 57-51-12.
